# SDR VNAA2016111800028

- Difficulty date: November 18, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N226PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 30,728 hours, 30,832 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Detector
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISPLAY COOL CAUTION MESSAGE DURING CRUISE. THE CREW DECLARED AN EMERGENCY, DIVERTED TO NEAREST FIELD, AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, AND SECURED THE LOW FLOW DETECTOR AND PERFORMED CHECKS IAW THE AMM. THE AIRCRAFT WAS RELEASED FOR SERVICE.
